# SDR DXTA2020011303323

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 15,807 hours, 9,551 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S31761
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - ON GEAR UP COMMAND, THE GEAR DID NOT RETRACT AND 3 GREEN AND 1 RED LIGHTS REMAINED ON. // SIGNOFF // FOUND RH MLG SQUAT SWITCH TO HAVE INTERMITTENT HIGH RESISTANCE. INSTALLED NEW RH SQUAT SWITCH P/N S3176-1 AND RIGGED PER 750 MM 32-60-00. OPERATIONAL CHECK IS GOOD.GEAR SWING AND OPERATIONAL CHECK SATISFACTORY. ALL WORK DONE IAW MODEL 750 (0001 - 0500) MAINTENANCE MANUAL (REV 51) 32-60-00 (REV 50).
